# SDR 2006UALA01508

- Difficulty date: August 2, 2006
- Submitted: August 8, 2006
- Operation: Air carrier
- Aircraft: N303UA
- Make and model: Boeing 737322
- Aircraft serial: 23644
- Aircraft time: 56,512 hours, 33,154 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 490
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT FRAME AT BS 490 FWD SIDE CRACKED LOWER DOOR STOP FTG UPPER I/B ATTACH FASTENER MARKED WITH BLACK DOT AFT DOOR FRAME.  MAJOR REPAIR: REMOVED DAMAGE, FABRICATED AND INSTALLED FILLER AND REPAIR PARTS.
